MAUDE Adverse Event Report: TENEX HEALTH, INC. TENEX HEALTH TX SYSTEM - WITH TXB MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TENEX HEALTH TX SYSTEM - WITH TXB MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-3003-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure with the tenex system, a portion of the microtip needle separated from the rest of the hand piece.An open procedure was competed to remove the needle tip from the patient.There were no patient complications.
 
Additional Manufacturer Narrative
The lot number of the subject device was provided.The reporter also noted that the patient was doing well and had recovered.

Brand Name
TENEX HEALTH TX SYSTEM - WITH TXB MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
MDR Report Key11069782
Report Number1000135560-2020-00057
Device Sequence Number3000663
Product Code LFL
UDI-Device Identifier00857156006093
UDI-Public00857156006093
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K181367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number554-3003-001
Device Catalogue Number554-3003-001
Device Lot Number04220-02-202201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient Weight159